? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2011 Vol.27 No.3
Published 05 March 2011

articles
articles
405 Hong-Jian LAI, Xiangwen LI, Yehong SHAO, Mingquan ZHAN
Group Connectivity and Group Colorings of Graphs — A Survey
2011 Vol. 27 (3): 405-434 [Abstract] ( 672 ) [HTML 1KB] [PDF 454KB] ( 445 )
435 Yan Ni LIU, Wen Peng ZHANG
A Hybrid Mean Value Related to the Dedekind Sums and Kloosterman Sums
2011 Vol. 27 (3): 435-440 [Abstract] ( 569 ) [HTML 1KB] [PDF 172KB] ( 544 )
441 Thomas KAIJSER
On Markov Chains Induced by Partitioned Transition Probability Matrices
2011 Vol. 27 (3): 441-476 [Abstract] ( 583 ) [HTML 1KB] [PDF 370KB] ( 413 )
477 Gogi Rauli PANTSULAIA
On Ordinary and Standard Products of Infinite Family of σ-finite Measures and Some of Their Applications
2011 Vol. 27 (3): 477-496 [Abstract] ( 570 ) [HTML 1KB] [PDF 303KB] ( 487 )
497 Juan Alberto RODRIGUEZ-VELAZQUEZ, José María SIGARRETA, Ismael GONZALEZ YERO, Sergio BERMUDO
Alliance Free and Alliance Cover Sets
2011 Vol. 27 (3): 497-504 [Abstract] ( 667 ) [HTML 1KB] [PDF 187KB] ( 388 )
505 Mawardi BAHRI, Sriwulan ADJI, Ji Man ZHAO
Real Clifford Windowed Fourier Transform
2011 Vol. 27 (3): 505-518 [Abstract] ( 851 ) [HTML 1KB] [PDF 256KB] ( 460 )
519 Shu Jin WU, Bin ZHOU
Existence and Uniqueness of Stochastic Differential Equations with Random Impulses and Markovian Switching under Non-Lipschitz Conditions
2011 Vol. 27 (3): 519-536 [Abstract] ( 892 ) [HTML 1KB] [PDF 262KB] ( 542 )
537 Zhang Sheng XIA
Graded Automorphism Group of TKK Lie Algebra over Semilattice
2011 Vol. 27 (3): 537-544 [Abstract] ( 564 ) [HTML 1KB] [PDF 213KB] ( 351 )
545 Wen Bin LIU, Yong LI
Existence of Periodic Solutions for p-Laplacian Equation under the Frame of Fu?ik Spectrum
2011 Vol. 27 (3): 545-554 [Abstract] ( 565 ) [HTML 1KB] [PDF 196KB] ( 503 )
555 Hong Bo SHI
Graph Representation of Projective Resolutions
2011 Vol. 27 (3): 555-566 [Abstract] ( 559 ) [HTML 1KB] [PDF 259KB] ( 358 )
567 Piotr MALICKI
A Condition for a Translation Quiver to be a Generalized Multicoil
2011 Vol. 27 (3): 567-586 [Abstract] ( 534 ) [HTML 1KB] [PDF 289KB] ( 429 )
587 Qing Jin CHENG, Bo WANG, Cui Ling WANG
On Uniform Convexity of Banach Spaces
2011 Vol. 27 (3): 587-594 [Abstract] ( 551 ) [HTML 1KB] [PDF 188KB] ( 378 )
595 Eunyoung BAEK, Jongyook PARK
Genus Polynomials of Cycles with Double Edges
2011 Vol. 27 (3): 595-606 [Abstract] ( 609 ) [HTML 1KB] [PDF 323KB] ( 358 )
607 Hong Xing JIANG, Li Ying KANG
Inequality of Nordhaus-Gaddum Type for Total Outer-connected Domination in Graphs
2011 Vol. 27 (3): 607-616 [Abstract] ( 914 ) [HTML 1KB] [PDF 228KB] ( 350 )
617 Jun HU, Yun Ping JIANG, Zhe WANG
Kobayashi's and Teichmüller's Metrics on the Teichmüller Space of Symmetric Circle Homeomorphisms
2011 Vol. 27 (3): 617-624 [Abstract] ( 544 ) [HTML 1KB] [PDF 195KB] ( 355 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7